# SDR UALA2009021800540

- Difficulty date: February 14, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 78,153 hours, 9,558 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL INOP BETWEEN LAVS 111 AND 112 LOWER WALL.  SECURED CONNECTOR, OPS CHECKS NORMAL.
